# SDR DALA2023041603011

- Difficulty date: April 12, 2023
- Submitted: April 16, 2023
- Operation: Air carrier
- Aircraft: N928DU
- Make and model: Boeing 737-900ER
- Aircraft serial: 63537
- Aircraft time: 11,397 hours, 4,527 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 1168175
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3928 - DIV - TO JAX DUE TO ELECTRICAL ODOR IN CABIN. CORRECTIVE ACTION: THE DOOR AREA HEATER CIRCUIT BREAKER FOUND TRIPPED. MAINTENANCE REPLACED THE FORWARD DOOR HEATER PER B737 AMM 21-45.
